# SDR DALA2024020101466

- Difficulty date: January 29, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50020
- Aircraft time: 10,677 hours, 5,155 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Left Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 2 UPPER AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLT. REPAIRED LH SLAT TRACK NBR 2 UPPER AFT SURFACE PER ERA 608468- 14AD REV.B AND PRI REV.0 MATCHED ASSOCIATED AA 5742-01028 ADDED FOR AC 8101 ASSOCIATED ER/A 14-608468 ADDED FOR AC 8101. (LP# 0177746)
